# SDR 2006UALA00764

- Difficulty date: April 22, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 40,761 hours, 5,001 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fusleage
- Part time: 40,761 hours, 5,001 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGED NEAR FORWARD CARGO DOOR FROM GROUND EQUIPMENT AFTER OPENING THE FWD CARGO DOOR, CARGO LOADER WAS DRIVEN INTO THE FUSELAGE CAUSING DAMAGE AT THE CORNER OF RT LOWER SKIN OF ACFT.  DAMAGE TO PRIMARY STRUCTURE REPAIRED BY SRM.  FOLLOW UP INSPECTIONS BEGIN AT 15,000 PTC.  DAMAGE WAS RESULT OF ACCIDENTAL IMPACT FROM CARGO LOADING EQUIPMENT.
